A case of pemphigus vulgaris (PV), putatively induced by topical application of polymyxin B ear drops, is described. A 3-year-old, female Tosa Inu, presented with acute onset swelling, blistering and ulceration of the pinnae, nostrils, lips and oral mucous membranes. The dog was depressed, febrile and anorexic. For 7 days prior to the onset of the acute ulcerative disease, polymyxin B ear drops had been applied to both ears to treat an ear infection. Skin and mucosal biopsies showed suprabasilar cleft formation and acantholysis, indicative of PV. The polymyxin B ear drops were discontinued and the dog was treated with intravenous fluids, systemic and topical antibacterial therapy, and immunosuppressive therapy comprising prednisone and azathioprine. Complete remission was noted after 2 weeks, and the immunosuppressive therapy was discontinued one month later. No clinical signs of PV recurred over a 1 year follow-up period. As PV does not usually resolve spontaneously, or enter long-term remission, it was considered that the condition was most likely drug induced due to the aural application of polymyxin B.